MathSciNet Relay Station
MathSciNet bibliographic data
MR677712 11E81 (12F05)
Shapiro, Daniel B.; Tignol, Jean-Pierre; Wadsworth, Adrian R. Witt rings and Brauer groups under multiquadratic extensions. II. J. Algebra 78 (1982), no. 1, 58–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement